MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. 7MM X 23MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE

STRYKER ENDOSCOPY-SAN JOSE PKG. 7MM X 23MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE
Catalog Number 234-010-161
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mfg date: the device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the screw broke in the patients bone.
 
Additional Manufacturer Narrative
Alleged failure: screw broken."after a detailed investigation it was identified that the root cause was down to user error and the technique used.The final report was submitted to (b)(4), confirmed receipt and acceptance of the root cause description feedback conclusion: user related".The product was not returned for investigation therefore the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.(b)(4).
 
Event or Problem Description
It was reported that the screw broke in the patients bone.

Brand Name
PKG. 7MM X 23MM STRYKER BIOSTEON SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7890715
Report Number0002936485-2018-00615
Device Sequence Number14134555
Product Code HWC
UDI-Device Identifier15060155710249
UDI-Public15060155710249
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number234-010-161
Device Lot Number0316PH92
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;